A 19-year-old male asked:
i feel like i am currently having palipations. nerves probably don't help it either. i am taking zantac (ranitidine) zyrtec and steroid i think it's zantac (ranitidine) idk? ?
1 doctor answer
Dr. Michael P Vaughn answered
33 years experience Allergy and Immunology
Medication reactions: If the side-effect you suspect is not serious or causing symptoms such as dizziness, , nausea, shortness of breath or chest pains, it might be important to reliably determine which medication is the problem. A day on followed by a day off the medication (repeat with all suspected meds) should help you decide. See your doctor for evaluation of palpitations if they persist.
Answered on Sep 29, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!